Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence
Back to Search Results |
| Model Number |
1201 |
| Medical Device Problem Codes |
Fracture (1260); High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had high impedance.They experienced no falls or trauma to their implant site.The patient had surgery to revise their tined lead and neurostimulator (ins).During the revision, it was noted the lead was sheared off in the middle.The provider wanted to replace both the tined lead and ins.Additionally, after a one-week follow-up, the patient reported replacing a pad every time they use the bathroom due to some cognitive decline.The patient had their stimulation increased until they felt the sensation in the vaginal area.Another assessment and possible increase is scheduled in the next few weeks.There was no patient complications reported.
Additional Manufacturer Narrative
Block d2b:
product code: additional product code qon.Udi for concomitant product, neurostimulator:
block d10:
model number/catalog number: 4101,
serial number: (b)(6)
batch/lot number: ax1t068879,
model/catalog description: neurostimulator,
unique identifier (udi) #: (b)(4).Block g4:
premarket / 510(k) #: additional premarket / 510(k) # p190006.